Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Lynda Navarro
Guest
 
Posts: n/a
Default Breast Cancer

I have been taking Aromasin for about 3 months now, and I have a lot of coughing, and Insomnia. I have had hot flashes at first 2 or 3 times a day, but for the last 2 weeks, I only get hot flashes every couple of days.<br>I have a lot stiffness and pain in my fingers, and one knee. My neck gives me problems with cramping. I sometimes take Aromasin with food or without, and I don't really don't notice a lot of difference. On my prescription it says to take Aromasin with food. Let me know if any knew news comes up about this medication? <br>Thank You.<br>Lynda Navarro
Reply With Quote
  #2  
Old 11-08-2007, 08:22 PM
Donna
Guest
 
Posts: n/a
Default Aromasin

I have all the system. I also have have neck or throat pain almost like a stroke or something. You are the first one I read that had this problem. I stopped taking the drug. Will tell my Dr. in 2 months when I go back. I will not be taking the drug again. I am too young to feel like I am 80 yrs old.<br>good luck and God Bless<br>donna
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Actonel Breast/muscle pain mary Actonel 0 05-12-2008 06:56 PM
Breast enlargement Unregistered Ortho Evra 1 12-03-2005 06:00 AM
prostrate cancer Ted Hammond Gleevec 2 12-02-2005 06:00 AM
I have metastatic breast cancer Toni Riss Zometa 0 12-02-2005 06:00 AM
pancreatic cancer Linda Wright Xeloda 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:15 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.